MathSciNet Relay Station
MathSciNet bibliographic data
MR1781088 42A50 (42B20 42B25)
Prestini, Elena; Sjölin, Per A Littlewood-Paley inequality for the Carleson operator. J. Fourier Anal. Appl. 6 (2000), no. 5, 457–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement